| Model Number |
TPL0059 |
| Medical Device Problem Code |
Imprecision (1307)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/16/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.H3, h6: no parts returned for product analysis.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding a guidance system being used during a spinal procedure.It was reported that there was a screw deviation.An anatomy landmark check was performed between trajectories.The ct fluoro registration passed.The screws were placed l5 left, l4 left, l5 right, and then l4 right.Both the l4 screws were lateral by 5-10mm.The manufacturer representative believed the cause was skiving.It was reported that navigation was aborted.There was no patient harm and the procedure was delayed more than an hour.Additional information received from a manufacturer representative reported that the case was completed freehand.